Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

August 14, 2016Clarke County, Alabama

NWS Mobile, AL issued this special weather statement at Aug 14, 2016, 2:02 PM CDT for Clarke County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2016, 2:02 PM CDT (19:02 UTC)
Expired
Aug 14, 2016, 2:45 PM CDT
In force
43 min
Issued by
NWS Mobile, AL

County Clarke County, AL

The radar

The Mobile radar (KMOB), 137 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 542 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
542 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WWUS84 KMOB 141902
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
202 PM CDT SUN AUG 14 2016
 
ALZ053-141945-
CLARKE AL-
202 PM CDT SUN AUG 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN CLARKE COUNTY UNTIL 245 PM CDT...

AT 202 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
COFFEEVILLE... OR 12 MILES WEST OF GROVE HILL...MOVING NORTH AT 25
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COFFEEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOBILE.

&&

LAT...LON 3167 8786 3167 8808 3176 8811 3191 8812
      3193 8805 3194 8807 3193 8808 3194 8810
      3194 8812 3195 8812 3197 8809 3195 8808
      3196 8807 3198 8807 3198 8806 3199 8807
      3199 8782
TIME...MOT...LOC 1902Z 180DEG 23KT 3174 8798 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 14, 12:21 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Aug 14, 12:21 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1221 PM CDT SUN AUG 14 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Current issuance driven by stronger flow over western
portions of the fa, with shra/tsra moving north around 25 to 30 kts,
whilst eastern portions are seeing speeds around 15kts. Cigs will
range from a general mvfr4 levels over western portions of the fa to
vfr over the east. am expecting this to continue into the evening,
then settle with the setting sun and an overnight easing of the
pressure gradient between a system just west of the Lower Mississippi
river Valley and a southwest building surface trough along the east
side of the Appalachians. As the surface ridge continues to build
southwest and the western system weaken, shra/tsra coverage is
expected to be less for Monday, along with a less strong, but still
southeast to south low level flow.

/16

&&

.PREV DISCUSSION... /issued 1139 AM CDT SUN AUG 14 2016/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...On the large scale...southwestern periphery of the bermuda
ridge building into the area from the east. slow but gradual
geopotential height rises to be expected in the near-term and a
return to more of a diurnal pattern. a tale of two regimes can be
seen on both satellite and radar late this sunday morning with the
lingering vestiges of a vertically stacked low and its eastern
rainbands currently initiating deep convection just to our west and
a developing sea-breeze from Mobile, al eastward over to Destin, FL
to the east. Mlcapes aoa 2000 j/kg and dry mid level air will make
for some locally gusty winds in afternoon thunderstorms across the
area.

Sent a quick update to raise rain chances mainly over interior
southeastern MS. Also raised rip current risk to 'High' for this
afternoon given increasing tidal range...2-3 ft swell component and
steady se winds 13 to 18 knots. will return to a moderate risk on
monday. The new package has already been shipped. /23 jmm

MARINE...Bumped up marine winds a bit west of pensacola for the rest
of today...also bay conditions mostly a moderate chop. also re-
arranged zones to leave slightly higher wind speeds west of
pensacola and with greater thunderstorm coverage. The new package has
already been shipped. /23 jmm

PREV DISCUSSION... /issued 632 AM CDT SUN AUG 14 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Starting off the morning with a mix of low and high
based cigs. Winds light from the southeast with patchy and light early
am br lowering vsbys to mvfr categories in a few areas over the
interior. Vsby begins to improve after daybreak. The passage of any
shra/tsra today brings a brief occurrence of mvfr cigs and vsbys.
Southeast winds 10 to 15 kts. Otherwise, vfr cigs and vsby expected
today. /10

PREV DISCUSSION... /issued 425 AM CDT SUN AUG 14 2016/

NEAR TERM /Now Through Sunday night/...On the weather maps this
morning, a mid-level Bermuda ridge of high pressure was stretching
west into the Mid and Lower MS River Valley. Southwest of the high
level ridge, an upper level, inverted trough axis from the southeast
Gulf to central FL was lifting northwest. Radar shows isolated
showers developing over the marine area. These were advancing north
northwest and will bring some wet weather to the coastal zones this
morning. At the surface, a quasi-stationary surface frontal zone was
draped from the eastern Great Lakes, southwest across east TX. The
low pressure area that has been responsible for recent disastrous
flooding over LA is beginning to merge and phase with the frontal
zone.

Upper level, inverted trof axis over the southeast Gulf is forecast
to continue lifting northwest today and begins to deamplify by
daybreak Monday AM. A diurnal convective pattern is forecast today
and tonight with isolated to scattered storms developing during the
day today as the atmosphere destabilizes and then decrease in
coverage going into the night as airmass stabilizes. Surface high
pressure nosing west into the southeast US maintains a light
southeast flow this period. Highs today in the mid to upper 80s
southwest zones to the lower half of the 90s over the northeast
zones. Very little change in night-time lows, ranging from 72 to 76
along and north of I-10, while closer to 80 near the beaches. /10

SHORT TERM /Monday Through Tuesday night/...An upper level ridge of
high pressure extending from the western Atlantic Ocean over the
southeast conus will be the dominate upper level feature through the
short term. Meanwhile surface ridge will remain in place across the
southeast states maintaining a light south to southeast surface wind
flow. Precipitable water values across the region will remain between
1.5 and 2 inches. A mix of sun and clouds will occur on both Monday
and Tuesday, with the diurnal convective pattern persisting. Expect
mainly scattered coverage during the daytime hours and isolated
coverage to rain-free conditions overnight through the short term.

High temperatures both Monday and Tuesday will range from 88 to 93
degrees inland area with mid 80s along the beaches. Low temperatures
both nights will range from 72 to 77 degrees inland area with upper
70s along the beaches. /22

LONG TERM /Wednesday Through Saturday/...The upper level ridge of high
pressure extending from the western Atlantic Ocean over the southeast
conus will weaken and shift south through the long term as a slow
moving upper level shortwave over the Great Lakes and Ohio River
Valley regions advances eastward. This upper shortwave is expected
to progress across the northeastern conus and mid-atlantic states
through the end of the workweek. Meanwhile the surface ridge
extending from the western Atlantic across the southeast will weaken
and shift southward as well. Scattered showers and thunderstorms
will occur each day through the extended as the high pressure
weakens across the region, with isolated to scattered coverage at
night. High temperatures each day will range from 87 to 92 degrees
inland area with mid 80s along the beaches. Low temperatures each
night will range from 72 to 77 degrees inland area with upper 70s
along the beaches. /22

MARINE...Surface high pressure extending west into the southeast
US maintains a southeast component of flow that will be light, to
moderate at times. Winds, waves and seas will be locally higher in
and near the passage of isolated to scattered marine storms. /10

&&

.MOB Watches/Warnings/Advisories...
AL...High Rip Current Risk until 9 PM CDT this evening for ALZ265-266.

FL...High Rip Current Risk until 9 PM CDT this evening for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 14, 5:53 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CDT SUN AUG 14 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-151200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
553 AM CDT SUN AUG 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-151200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
553 AM CDT SUN AUG 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS...SEAS AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS
THROUGH TONIGHT. FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY
RAIN WILL ALSO BE POSSIBLE WITH THE PASSAGE OF ANY STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS...SEAS AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS
THROUGH THE UPCOMING WEEK. FREQUENT LIGHTNING AND VISIBILITY
REDUCING HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE PASSAGE OF ANY
STRONGER STORMS.

In the hours before

Special weather statement, Aug 14, 12:04 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CDT SUN AUG 14 2016

ALZ051>053-MSZ067-141745-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-WAYNE MS-
1204 PM CDT SUN AUG 14 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE
AND NORTHEASTERN WAYNE COUNTIES UNTIL 1245 PM CDT...

AT 1204 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF WAYNESBORO TO NEAR COFFEEVILLE...AND
MOVING NORTH AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...BUTLER...LISMAN...SILAS...COFFEEVILLE...PENNINGTON...
GILBERTOWN AND TOXEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOBILE.

&&

LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
      3228 8802 3218 8801 3214 8804 3209 8804
      3206 8807 3207 8810 3205 8812 3199 8810
      3201 8809 3199 8807 3199 8798 3168 8806
      3168 8868 3185 8866 3190 8847 3231 8842
TIME...MOT...LOC 1704Z 188DEG 29KT 3178 8860 3179 8815
Special weather statement, Aug 14, 12:35 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1235 PM CDT SUN AUG 14 2016

ALZ053>055-141815-
MONROE AL-CLARKE AL-WILCOX AL-
1235 PM CDT SUN AUG 14 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MONROE...SOUTHWESTERN WILCOX AND CLARKE
COUNTIES UNTIL 115 PM CDT...

AT 1234 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF COFFEEVILLE TO 12 MILES SOUTHEAST
OF WHATLEY...AND MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...GROVE HILL...WHATLEY...PINE HILL AND FULTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOBILE.

&&

LAT...LON 3191 8745 3139 8755 3168 8808 3199 8802
      3199 8767 3200 8766 3201 8764
TIME...MOT...LOC 1734Z 182DEG 28KT 3169 8801 3149 8763
Special weather statement, Aug 14, 12:47 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1247 PM CDT SUN AUG 14 2016

ALZ051-053-141845-
CLARKE AL-CHOCTAW AL-
1247 PM CDT SUN AUG 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CHOCTAW
AND NORTHWESTERN CLARKE COUNTIES UNTIL 145 PM CDT...

AT 1247 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
GILBERTOWN... OR 17 MILES SOUTH OF BUTLER...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...LISMAN...SILAS...COFFEEVILLE...PENNINGTON...
GILBERTOWN AND TOXEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOBILE.

&&

LAT...LON 3230 8796 3230 8798 3228 8802 3218 8801
      3215 8802 3214 8804 3209 8804 3206 8807
      3207 8810 3205 8812 3199 8810 3201 8809
      3199 8807 3199 8801 3172 8806 3173 8847
      3191 8847 3231 8842 3231 8796
TIME...MOT...LOC 1747Z 181DEG 28KT 3184 8827
Special weather statement, Aug 14, 1:14 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
114 PM CDT SUN AUG 14 2016

ALZ053-054-141915-
CLARKE AL-WILCOX AL-
114 PM CDT SUN AUG 14 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN WILCOX AND NORTHEASTERN CLARKE COUNTIES UNTIL
215 PM CDT...

AT 114 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF PUTNAM TO NEAR FULTON...AND
MOVING NORTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...PINE HILL AND FULTON.

LAT...LON 3213 8754 3173 8759 3188 8805 3199 8806
      3199 8767 3200 8766 3201 8762 3213 8762
TIME...MOT...LOC 1814Z 180DEG 29KT 3191 8798 3182 8767
Special weather statement, Aug 14, 1:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
148 PM CDT SUN AUG 14 2016

ALZ051-141915-
CHOCTAW AL-
148 PM CDT SUN AUG 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CHOCTAW COUNTY UNTIL 215 PM CDT...

AT 147 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER
PENNINGTON... OR 13 MILES NORTHEAST OF BUTLER...MOVING NORTH AT 30
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PENNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOBILE.

&&

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8800 3228 8801 3228 8802 3227 8802
      3226 8801 3218 8801 3214 8802 3215 8821
      3231 8821
TIME...MOT...LOC 1847Z 180DEG 24KT 3221 8806
Special weather statement, Aug 14, 2:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
202 PM CDT SUN AUG 14 2016

ALZ053-141945-
CLARKE AL-
202 PM CDT SUN AUG 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN CLARKE COUNTY UNTIL 245 PM CDT...

AT 202 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
COFFEEVILLE... OR 12 MILES WEST OF GROVE HILL...MOVING NORTH AT 25
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COFFEEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOBILE.

&&

LAT...LON 3167 8786 3167 8808 3176 8811 3191 8812
      3193 8805 3194 8807 3193 8808 3194 8810
      3194 8812 3195 8812 3197 8809 3195 8808
      3196 8807 3198 8807 3198 8806 3199 8807
      3199 8782
TIME...MOT...LOC 1902Z 180DEG 23KT 3174 8798

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 11:03 AM CDTRip Current StatementMOBBaldwin, Mobile10 hr
Aug 14, 12:04 PM CDTSpecial Weather StatementMOBChoctaw41 min
Aug 14, 12:35 PM CDTSpecial Weather StatementMOBClarke40 min
Aug 14, 12:47 PM CDTSpecial Weather StatementMOBChoctaw58 min
Aug 14, 1:14 PM CDTSpecial Weather StatementMOBClarke61 min
Aug 14, 1:48 PM CDTSpecial Weather StatementMOBMarengo27 min
Aug 14, 4:25 PM CDTSpecial Weather StatementMOBCrenshaw50 min
Aug 14, 10:49 AM CDTSpecial Weather StatementMOBGreene, Wayne26 min
Aug 14, 11:23 AM CDTSpecial Weather StatementMOBWayne37 min
Aug 14, 11:29 AM CDTSpecial Weather StatementMOBGreene46 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.